Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Conversion episode !??

Posted by Cynthia M on May 27, 2000, at 9:56:37

Ok- here's the problem. My daughter (15) came home from school the other day and had to have a neighbor give her a ride from the bus stop... she said through gesstures she was unable to talk .. also that her head and back hurt and her pulse rate was slightly accelerated ( 92) and her eyes were dialated.. I called an ambulance (I know I guess I over reacted) and they treated her for possible drug overdose and they said that even though they screened her for drugs at the ER the drug screen would not pick up "every" drug... We took her in to the pediatrician yesterday and he came in saying " How's my favorite psychiatric patient"? I was not amused.. He said that he was not sure if he agreed with the ER doc's diagnosis of a conversion episode, but he needed to make a phone call. then he came back and asked if she had eaten andy mushrooms or was trying suicide or if she had sone any huffing.. ( this whole time her eyes are still dramatically dialated) of course all her answers were negative. He told her to go home and wait "for it to wear off" and to see the county psychiatrist next week because "she see's kids like this all the time" anyway today , saturday , her eyes are still dialated... this is making me nuts... she is absolutely exhausted... she was dx with hyothyroidism 3 weeks ago and is being treated ( her levels were good)..she has also been taking paxil (40mg) for depression( apparently the cause for the psychiatric dx) I am uncomfortable with the medical community dissmissing her so quickly with the symptom of eye dialation still present. I don't think my kids should continually have to pay for their Mom having a psychiatric illness ( bipolar) .. Anyway any ideas or comments would be appreciated... I don't think it is fair for adults to automatically assume that if you are 15 and having any problems then you must be doing drugs.....


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cynthia M thread:34845
URL: http://www.dr-bob.org/babble/20000526/msgs/34845.html